# SDR YENA20130128019

- Difficulty date: January 28, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N594JB
- Make and model: Airbus A320-232
- Aircraft serial: 2284
- Aircraft time: 33,710 hours, 11,866 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Stud
- Condition: Damaged
- Location: L1 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 389 LGA-MCO, CREW REPORTED L1 SLIDE FELL ON FLOOR WHEN DOOR WAS SHUT BY GATE AGENT.  FOUND L1 STUD ASSEMBLIES TO BE DAMAGED.  REMOVED AND REPLACED L1 DOOR STUD ASSEMBLIES (2) IAW AMM 25-62-44.  L1 SLIDE ASSY/DOOR OK FOR SERVICE.
